# SDR SWAA2013011011353

- Difficulty date: December 30, 2012
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 28,757 hours, 16,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545805
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB DAMAGED AT FWD SERVICE DOOR, LOWER MAIN SILL NEAR STA 328.  REMOVED AND REPLACED WEB PER SRM.
